Welcome! Log in or Register

Nurofen Liquid Capsules

  • image
£2.25 Best Offer by: superdrug.com See more offers
10 Reviews

Dosage Form: Liquid

  • Sort by:

    * Prices may differ from that shown

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    10 Reviews
    Sort by:
    • More +
      20.02.2013 01:20
      Very helpful
      (Rating)
      1 Comment

      Advantages

      Disadvantages

      Fantastic!

      Many of you may know that I have a spine condition and arthritis in my knee. Started early in life as I am only thirty five.
      I have and just moved to a lovely new home and have been over doing it with lifting things forgetting that I am not as strong as I once was. I popped out this evening to get some pills for my pains!

      The packaging~

      Comes in a metallic silver box with the Nurofen name clearly seen in red writing at the front of the box. These are Nurofen 200 mg liquid capsules. These that I purchased contain ten liquid capsules in the box. The tablets come in a silver blister pack. Once popped out of the packet the capsules are red with nurofen written on them. Instructions are given on the dosage and age limits. For children age twelve and over take one to two tablets every fours hours, up to three doses a day however don't exceed any more than six capsules in twenty four hours.

      It is imperative that you seek advise from your doctor or pharmacist before taking these if you suffer from any of the following conditions:
      If your are pregnant, had a stroke heart problems, asthma, high blood pressure, diabetes or are a smoker.

      These are used to treat pain anything from period pain, back pain,dental pain muscular pain. Colds and influenza. Head aches back ache rheumatic pain.


      Verdict~

      I have been in agony for a couple of days now and know that I am due my injection in my spine any day soon. I was out with a friend and called in to my local Tesco Express store and saw these and
      thought I would give them a try. They worked rather fast and effective they started working just twenty minutes after taking them. I wouldn't say I am any way pain free however it has certainly taken the edge off and is better than it was. The only pain relief I get is injections into the spine.

      Available from all good chemists and super markets costing round £3.50 a box.

      Thanks for reading.

      Comments

      Login or register to add comments
      • More +
        26.07.2012 00:13
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        Would recommend for pain relief.

        WHY I BUY NUROFEN
        After reading an article about the differences between a NSAID and typical painkillers for menstrual cramps, I decided to switch from consuming Paracetamol to Nurofen. NSAIDs stand for non-steroidal anti-inflammatory drug and relieves pain and inflammation. The key ingredient in Nurofen is Ibuprofen (contains 200 mg), which works by blocking the action of an enzyme that produces certain chemicals that cause pain and inflammation. I typically buy the normal Nurofen tablets, but decided to give these liquid capsules a try because they claim to work more effectively.

        APPEARANCE OF PACKAGING
        These come in a very plain grey box, but you can easily identify that it's not the normal kind because there's an image of a bright red capsule (and of course, the words Liquid capsules). There are a variety of sizes available - either 10, 16, or 30. The one for 10 capsules sell for about 2.25 pounds at Boots. The capsules themselves are bright red and they look like gel capsules.

        EFFECTIVENESS
        I have very terrible menstrual pain, and I find that these capsules do help. For me, they take about 30 minutes to function, and although not all the pain is totally elimintaed, I do get some relief from the pain thankfully. During a period of bad cramps I probably take about 6 capsules in a day, 2 times each time as recommended (to be taken with water).

        COMPLAINTS
        What I really hate about these capsules though, is how they always leave a lingering 'chemical' taste in my throat that I can't seem to get rid off no matter how much water I drink. It feels as though the capsule has dissolved while it was going down my throat and some of the contents is stuck in my throat - and it's a very uncomfortable, and almost suffocating feeling.

        VERDICT
        These aren't bad for relieving pain, and because I need it, I will continue to use it. But I sure hope that Nurofen improves their formula and do something about the weird lingering taste!

        Comments

        Login or register to add comments
      • More +
        09.11.2011 21:57
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        Will be using them again but will look for a cheaper brand

        I have been suffering with tooth ache for over a week now, I had been taking paracetamol to try to relieve the pain but found it took a long time to kick in and ease the pain and did not last for long. I had no sleep the other night with the pain and trying to get a appointment at my dental surgery is a night mare even for a emergency appointment. I decided to go to the chemist to see what pain relief I could buy over the counter, the pharmacist recommend Nurofen Express Liquid Capsules.


        I paid £3.50 for a pack of 10! I think it was a ridiculous price to pay for 10 capsules considering I can buy 16 paracetamol for 30p. I bought them as I need some relief of the agonising tooth ache I had. They can be bought at supermarkets and petrol stations for around the same price.


        Nurofen Express Liquid Capsules claim to target pain fast due to the unique capsule which dissolves faster than normal capsules and enters your blood stream quicker to relieve pain. Nurofens active ingredient is Ibuprofen. Ibuprofen is a anti-inflammatory medication and can be used for many pain complaints such as tooth ache, migraines, period pains, rheumatic, muscular and back pain, and helps to reduce colds and flu's.


        The capsules come in a silver box, It has Nurofen logo in red text and has a picture of a target and bullet on it. The packaging has changed from the above dooyoo picture. It has text claiming to target pain fast and pictures of the capsules on it. I bought the 200mg box but they can be bought in higher dose but as I have never tried them I choose the 200mg box to be on the safe side. The capsules are contained in a blister strip with silver foil covering them with the nurofen logo printed on the foil.


        The capsules are easy to press out of the blister strip, the capsules are round and look like a "jelly belly" sweetie, they are bright red in colour with white text on them stating Nurofen. They are slightly transparent and you can see the liquid medication moving about the capsule. They were quite fiddly to hold as they were so smooth and small I dropped it several times before dispensing it into a medicine spoon to take.


        It was very easy to swallow the capsule and has no horrid after taste at all from the capsule it was virtually had no taste. I took the capsules with a glass of water but only needed a few sips and the capsule was gone. The capsule glided down my throat and never got stuck once which is a benefit as I hate taking any form of pills as they usually always get stuck


        I can say within 15 minutes the capsule started to work, the throbbing from my nerve in my broken tooth started to subside and after another 10 minutes I felt no pain at all. I could manage to eat and drink without pain and the pain stayed way for a good 3 hours at a time. The capsules can only be taken once every four hours but you can take paracetamol along with the nurofen if needed.


        Nurofen did indeed work well but found after a day of using them I needed to take paracetamol aswell, I feel the ibuprofen helped to reduce the swelling around my tooth and calmed the tooth's nerve aswell. I have now been to the dentist and have had my tooth fixed. I have popped the nurofen in my medicine box for any future aches and pains as I do believe it relieves pain fast.


        There are lots of warnings with this medication so I suggest you speak to your doctor or pharmacist before taking them if you have not tried them before. I will be taking one dooyoo star off mainly due to the price of the capsules and the poor quantity.

        Comments

        Login or register to add comments
        • More +
          05.11.2010 22:50
          Very helpful
          (Rating)
          2 Comments

          Advantages

          Disadvantages

          I couldn't do without these

          I'm such a massive wuss when it comes to painkillers and I just can't take anything other than these or plastic capsules. For some reason, I always feel as if I am going to choke on the regular kinds of pain killers, even if they are broken up into quarters. Unless you are buying a cheap range e.g. Tesco own brand, you will probably have to pay a little bit more for capsules of any kind. A pack of 10 you can look to pay roughly £3 from Boots.

          Directions of use
          Nurofen liquid capsules are only suitable for adults and children over the age of 12. They are to be taken orally with a drink of water. Only one capsule should be taken at a time in 4 hour intervals and no more than 3 should be taken in any 24 hour period.

          They should not be taken in the last 3 months of pregnancy, if you are allergic to NSAID's or if you have ever had a stomach ulcer. Like all medication, there may be side effects and the booklet that comes with the box explains what you could experience.

          What they are for
          Nurofen liquid capsules can be used to treat a number of things like:
          Headaches
          Backache
          Period pain
          Dental pain
          Neuralgia
          Rheumatic pain
          Muscular pain
          Migraine
          Cold and flu symptoms
          Feverishness

          I generally wont take something as strong as these unless I have severe period pain or toothache as I feel that normal paracetamol will cope with anything else.

          My Experiece with Nurofen
          A couple of months ago I had a broken tooth but didn't have a dentist. While I was at work having my tea, I managed to break it even more and realised just how bad it was when I heard a massive crunch. This was at about 8pm and my shift didn't finish until 10pm so there wasn't a lot I could do. After calling NHS direct who sorted me out with an emergency appointment the next afternoon, I realised that I was going to have to go a long time being in immense pain. The local shop only had these painkillers on offer so I was pretty much stuck with buying them however, I don't regret paying the high price for a second.

          After getting back to work, which is only a 2 minute walk away and taking one capsule, the pain had gone down considerably within 5 minutes. I have never had any painkillers work as fast as these did. Although I couldn't carry on taking them, they made the end of my shift bearable and they only began to ware off just before I was about to go to bed. Taking one more tablet before going to sleep made it possible for me to sleep the whole way through the night without being in much pain at all. I took one more capsule in the morning before having to head off to have my tooth finally taken out. Considering how badly I had broken my tooth, I hardly had to feel any pain at all thank to these amazing pain killers. As I have said before, I have never had something work as quickly and efficiently as these did.

          I would highly recommend to keep a packet of Nurofen liquid capsules at home or in your bag. I wouldn't be without these now and although they are quite expensive, they are a complete God send when you need some quick pain relief.

          Comments

          Login or register to add comments
          • More +
            29.10.2010 11:06
            Very helpful
            (Rating)
            1 Comment

            Advantages

            Disadvantages

            See review

            I've always found that paracetamol tablets never really work with me so I have had to find something else that will work and normally I would buy Ibruprofen or something like that. However, late last year I started developing health problems that would have me in absolute agony and I needed a tablet that would not only work, but would work fast! I was advised to try the Nurofen Liquid Capsules as they are ideal for targeting the pain fast.

            The packaging for the liquid capsules is the same as standard Nurofen tablets, they come in a silver box with the logo in large red letters across the front along with the large noticeable circle (in red, orange, yellow and white) that you see on the television adverts. At the bottom right hand corner of the box you can see a picture of the capsules so you know at a glance which product is in there. The tablets are little oval shaped soft gel capsules which are ibuprofen filled and are a striking red colour. As they are gel capsules they are absorbed into the body faster therefore relieving pain and also can lower temperature quicker than standard pills.

            The liquid capsules are for several uses:

            Headache
            Backache
            Cold and flu symptoms
            Fever
            Period pain
            Dental pain
            Neuralgia
            Migraine
            Muscular and rheumatic pain

            If you wish to buy the liquid capsules you will find packs of either 10 or 16 on the shelves in the supermarket, and you can buy a pack of 30 from the Pharmacy. Prices of the capsules will vary depending on where you purchase them from, I have seen them in discount stores for a pound and in pharmacies for up to £3.00.

            When taking the capsules, adults and children over 12 can take 2 every three hours. It is not recommended that children younger than 12 take them as they are too strong. I find it much easier taking these liquid capsules to many other tablets as they are so easy to swallow and you don't get any of that powdery residue left in your mouth!

            I have found that once I had taken these tablets my pain subsided quite quickly, however my condition got much worse and so I needed something much stronger. I now only use these for headaches and they work better than any other tablets I have tried so I would happily recommend them for quick relief from aches and pains.

            It has to be five out of five Dooyoo stars!

            Thank you for reading my review :)

            Comments

            Login or register to add comments
            • More +
              29.11.2009 11:45
              Very helpful
              (Rating)

              Advantages

              Disadvantages

              Try and see what you think

              Introduction

              I started using Nurofen liquid capsules this week when I started to get some more symptoms of Swine Flu. After recently taking the Tamiflu and recovering, as soon as I started to get a bit of a chill and a headache- these came in handy!

              What are they?

              In this pack there are 10 liquid capsules of Nurofen. These are 200mg of Ibuprofen. They target areas of your body that are in need and the capsule is desiged to break down easier, releive pain and lower temperature of an area.

              What do they work on?

              Headaches
              Period Pain
              Dental Pain
              Migraine
              Backache
              Cold&Flu
              Feverishness
              Muscular Pain
              Rheumatic Pain
              Neuralgia

              How to take

              Adults, the elderly and children over 12 years old should swallow 2 capsules with water every 2 to 3 hours and if symptoms persist over 10 days, seek medical advice.

              Price and Place

              These are on sale at pharmacies and supermarkets for about £3.00. This is quite expensive compared with normal Ibuprofen but as I have mentioned earlier, these are the smaller capsules and are designed to target the pain faster than normal tablets. Hence there higher price. Noone wants to have a Migraine for hours do they!

              Experience&Opinion

              When I started to get a chill and a headache I immediately took 2 Nurofens with some water. The reason I did this is because it targets cold and flu and with having Swine Flu, I did not want it again. After around 30 minutes, I was starting to feel more 'Myself' and I got up out of bed and took a wander round. After 3 hours, it had completely disappeared which shows just how good these are! I would rate these 5/5 for the rate they target areas in need. Whoever came up with this idea must be very intelligent.

              Comments

              Login or register to add comments
            • More +
              12.09.2009 19:08
              Very helpful
              (Rating)

              Advantages

              Disadvantages

              Great for those points when pain refuses to subside.

              I will never normally reach for painkillers until im desperate, I hate giving in. I dont believe in aiding the body with medication everytime you get a headache but recently my toothache has been given me a few days of blinding pain due to my wisdom teeth refusing to level up and becoming impacted.

              I rushed to the nearest shop, not caring about the price and popped two in my mouth. I didnt expect the pain to disappear so quickly. It really was like the pain had been targeted and relieved.

              They were miracle workers.

              Word of warning is to have something to eat after swallowing them as they can leave you light headed and giggly. I found this out while working and serving a customer and not being able to stop a giggle fit.

              Available in packs of 10 and 16 in stores and packs of 30 over the counter.

              That being said, they are very expensive, reaching up to the £4 mark in some places. Worth it if you the pain is sevre and nothing seems to be shifting it.

              Comments

              Login or register to add comments
            • More +
              06.04.2009 01:29
              Very helpful
              (Rating)

              Advantages

              Disadvantages

              i love them!

              What would I do without Nurofen?

              I shudder to think, i'd probably have to hit the streets looking for opium or something.

              I have really crappy teeth, i'm one of those "in and out of the dentist every month" types. at the moment one of my wisdom teeth is playing up, and if it weren't for these things, i'd be in agony.

              I guess everybody has little niggles with their health; for me its period pain and toothache, and these certainly do the trick. i remember about 4 years ago i had agonising toothache and id taken all of the usual co-codamol type things with no effect. i took two of these (200mg each) and it was gone.

              Anti-inflammatories don't work for everybody, but they do for me. My brother and other half swear by these too. I used to work in the chemist and whenever somebody came in with throbbing pain, i always recommended these. Don't take them on an empty stomach and be careful with ibuprofen if youre asthmatic though as these are not recommended as per the warning leaflet.

              But that aside, i do think these work faster than any other capsules and any other nurofen. I'm never without them!

              Comments

              Login or register to add comments
            • More +
              05.04.2009 10:43
              Very helpful
              (Rating)
              3 Comments

              Advantages

              Disadvantages

              Pain relief.

              I am one of those people that don't need much pain relief ever. 2 paracetamol usually helps to deal with most pains. In fact I only had 2 paracetamol when I was in labour until the last few minutes when I needed gas and air! My partner on the other hand whines and moans constantly when he is in pain! So when I had period pain last week for some reason he bought me these instead of my usual cheapy paracetamol. I pay 16p for my pack usually so these really were pushing the boat out! A pack of 10 is currently £2.34 in Tescos and a pack of 16 is currently £3.12 packs of 30 are available over the counter at a pharmacy only. I had great expectations of this product then.

              They contain 200mg of ibuprofen per capsule, this is the only active ingredient but it does contain other things so read the label if you are sensitive to anything. As it contains ibuprofen it is not suitable for asthmatics, people with stomach ulcers, pregnant ladies, or are allergic to any ingredients unless you have consulted with a doctor. They are suitable for the over 12s.

              The capsules are for use to relieve pain lower temperature and reduce inflammation. You should take 2 capsules at first then 1 or 2 every four hours BUT you cannot have more than 6 in 24 hours so don't keep taking 2. I took 2 they are quite big but were no problem for me to swallow but I know my sister would refuse to even try and they are slightly bigger than tablets. They are bright red in colour and are see through so are best kept well away from children at all times as they look like sweets. They had no taste at all and I will admit that they were nicer to swallow than my usual cheapy paracetamols simply because you don't get that awful after taste. I took mine with a cup of juice it says water on the pack, but I'm a rebel!! My boyfriend bit his.... don't do this, I really don't know what made him do it but the whole idea is that the liquid is released in the stomach not the mouth. Any way he won't be doing that again if his face was anything to go by! It gave me a giggle though!

              The box is silver with the target picture on it that all nurofen products have so they are easily identifiable. The blister packs are protective but easy to use, even those with hand trouble should find these easier than some other blister packs which is a huge bonus.

              I would say the pain got easier within 20 minutes, maybe a little bit faster than the paracetamol. They were nicer to swallow and the packaging is nicer. Other than that I couldn't really tell the difference between these and cheaper alternatives. I wouldn't buy these again as the cost is an awful lot higher. My boyfriend does like them however and they can be bought from petrol stations and little shops where the cheaper brands may not be available, so in an emergency I'd be happy to take them again.

              They work but at a price.

              Comments

              Login or register to add comments
              • More +
                09.01.2009 14:10
                Very helpful
                (Rating)
                3 Comments

                Advantages

                Disadvantages

                These maybe expensive but they do work

                Nurofen have always been the tablets I buy when I really need something strong. I don't know what it is but they always seem much better than other Ibuprofen tablets I have bought. The only down side to the Nurofen tablets is the price so I have tried buying cheaper products with the same ingredients but they still don't work as well.
                I noticed after a while that I was getting more used to the Nurofens and so I tried to buy them less but they were still starting to have less effect at subsiding the pain.

                When I recently saw the liquid capsules I thought I would give them a go as they were reportedly even stronger and as they are liquid they would hit the spot even faster. I can't say that I was convinced and really I thought they were just another advertising ploy, also they were more expensive than the normal Nurofens.

                They then sat in my cupboard awaiting a really bad spell that required something strong and when I did need them I took two tablets totalling the 400mg of Ibuprofen that they recommend at any one time and sure enough it wasn't long before I was feeling so much better.
                This form of Nurofen tablets in liquid capsules really does dissolve much quicker therefore getting into you system sooner and they seem more powerful too.

                I have since noticed a single 400mg liquid capsule and these are the best yet.
                I really would only recommend these tablets for when you really need them as otherwise you will probably become to used to them.

                My local pharmacist charges about £4.50 for a pack of 16 tablets at the 200mg per tablet strength.

                Comments

                Login or register to add comments
              • Product Details

                Nurofen rapidly relieves pain, reduces inflammation and lowers temperature / Fast and effective in the relief of head aches, dental pain, period pain, migraine, backache, rheumatic pain, muscular pain, neuralgia, cold and 'flu symptoms and feverishness